# SDR DALA2015121007612

- Difficulty date: December 9, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 71,344 hours, 31,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER REPAIR S43L BETWEEN FRAMES 56 AND 57. FABRICATED STR SPLICE IAW SRM 53-13-00, FIG 201, BETWEEN FRAMES 57 AND 58, 917648.  INSTALLED STR COMPLIED WITH PRI 542123-14, REV 0, REV 1.
